# SDR DXTA2023051686220

- Difficulty date: May 15, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N668QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0276
- Aircraft time: 2,335 hours, 1,495 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Brake
- Part number: 99146553
- Part serial: 0503A
- Condition: Leaking
- Location: Zone 700
- Stage of operation: UK
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT MLG MLG HYDRAULIC LINE: LEFT MAIN GEAR HAS FULID LEAKING FROM MAIN BRAKE LINE. ALSO ON POST FLIGHT WHEEL ASSEMBLY WAS SMOKING.  REMOVED AND REPLACED THE #2 MLG BRAKE ASSEMBLY IA W CESSNA CE-680A AMM 32-42-05. LEAK CHECK AND OPS CHECK GOOD
